# SDR DXTA2011092604737

- Difficulty date: September 23, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N387QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800119
- Aircraft time: 4,131 hours, 2,756 cycles
- Engine: Pwc PW306C
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: 30B493401
- Part serial: TNAA016A236
- Condition: Bent
- Location: Rt Engine
- Part time: 4,131 hours, 2,756 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AT THE MOMENT OF GEAR RETRACTION ON TAKEOFF, HEARD A LOUD POP AND A HUMMING NOISE BEGAN, GOT A MASTER WARNING AND AN ENGINE VIBRATION R CAS MESSAGE.  PULLED THE POWER BACK AND THE CAS MESSAGE EXTINGUISHED.  FOUND BENT FAN BLADE ON RT ENGINE.  SUSPECT BIRD INGESTION INTO ENGINE CORE.  BORESCOPE INSPECTION INDICATED BIRD WENT THRU BYPASS AND NOT CORE.  MX CHANGED 3 FAN BLADES IAW 72-30-00. PERFORM RUNS IAW 72-00-00 AND FOUND SATISFACTORY.
